MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE 8X200MM DISTAL STEM MODULAR CEMENTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE 8X200MM DISTAL STEM MODULAR CEMENTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 308-03-08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 6 year(s), 11 month(s) and 24 day(s) post-operative of a revised left rtsa, it was reported via clinical study that the patient experienced aseptic humeral loosening of the humeral stem.The patient is scheduled to undergo a standard reverse with humeral reconstruction revision including the removal of the distal stem, distal fixation ring, middle segment, proximal body, and locking screw.The outcome of this event is considered continuing until the surgery and the clinical report indicates that this event is possibly related to the device(s) and definitely related to the procedure.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-42-00 - equinoxe reverse 42mm humeral liner +0: (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6), 320-01-42 - equinoxe reverse 42mm glenosphere: (b)(6), 320-15-02 - rs glenoid plate sup aug, 10 deg: (b)(6), 308-05-23 - distal fixation ring ha 23.5: (b)(6), 308-09-12 - small prox body +12.5: (b)(6), 308-15-12 - taper locking screw 12.5: (b)(6).
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the humeral stem and the bone, which led to aseptic (non-infected) humeral loosening.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information was not provided.

Brand Name
EQUINOXE 8X200MM DISTAL STEM MODULAR CEMENTED
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20547176
Report Number1038671-2024-04139
Device Sequence Number7481305
Product Code KWT
UDI-Device Identifier10885862267993
UDI-Public10885862267993
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K143659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2025
Device Catalogue Number308-03-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date04/01/2025
Date Device Manufactured09/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale
Patient Weight68 KG
Patient RaceWhite